# SDR GLBA96146

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPW - PILOT TRAINING, LANDING GEAR WILL NOT RETRACT WITH GEAR SELECTOR UP.  MAINTENANCE COULD NOT DUPLICATE AFTER FIFTEEN GEAR SWINGS.  REMOVED AND REPLACD THE GEAR TIME DELAY PCB AND INSPECTED K5 RELAY.  SERVICE VALVE SWITCH ASSEMBLY AND WIRING.  TEST FLIGHT SATISFACTORY.  (M)
